About equationally complete varieties op the total symmetric-quasi-groups
Algebra i logika, Tome 6 (1967) no. 2, pp. 13-19
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved, that the set of all equationally complete varieties of the total symmetric quasi-groups has the power of continuum.
@article{AL_1967_6_2_a1,
author = {A. D. Bol'bot},
title = {About equationally complete varieties op the total symmetric-quasi-groups},
journal = {Algebra i logika},
pages = {13--19},
year = {1967},
volume = {6},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1967_6_2_a1/}
}
A. D. Bol'bot. About equationally complete varieties op the total symmetric-quasi-groups. Algebra i logika, Tome 6 (1967) no. 2, pp. 13-19. http://geodesic.mathdoc.fr/item/AL_1967_6_2_a1/